Steroid dermatitis resembling rosacea: aetiopathogenesis and treatment.

@article{Ljubojeviae2002SteroidDR,
  title={Steroid dermatitis resembling rosacea: aetiopathogenesis and treatment.},
  author={S Ljubojeviae and A Basta-Juzbasiae and J Lipozen{\`e}iae},
  journal={Journal of the European Academy of Dermatology and Venereology : JEADV},
  year={2002},
  volume={16 2},
  pages={121-6}
}
BACKGROUND Corticosteroids were first introduced for topical use in dermatology in 1951. Since then uncontrolled use (abuse) has caused many different reactions, often with manifestations resembling those of rosacea. OBJECTIVE The prolonged use of local corticosteroids (usually 2-6 months) may lead to a clinical picture of severe dermatitis with erythema, papules and pustules that are classified according their localization to three types. The treatment of choice is tetracycline in… CONTINUE READING

From This Paper

Figures, tables, results, connections, and topics extracted from this paper.
14 Extracted Citations
0 Extracted References
Similar Papers

Citing Papers

Publications influenced by this paper.
Showing 1-10 of 14 extracted citations

Similar Papers

Loading similar papers…